Home » 5 Signs That You Should STOP Taking the Birth Control Pill

5 Signs That You Should STOP Taking the Birth Control Pill

by Family Center

5 Signs That You Should STOP Taking the Birth Control Pill
The contraceptive pill has many benefits like reducing acne, regulating the menstrual cycle, reducing PMS symptoms, among others. But the pill is not ideal for all women. So if you experience any of these signs below, it may be that the pill is not right for you.

1. You forget to take the pill often
Contraceptive pills are oral medications that prevent pregnancy. They are effective if taken correctly, so if you forget to take it often, this contraceptive method may not be good for you.

If you forgot to take the pill for one day, take it as soon as you remember. According to WebMD explains that the woman can take 2 pills in one day. If you forgot to take the pills for 2 days, take 2 on the day you remembered and 2 on the next day.

Forget to take the pill increase the chances of releasing the egg, so if you forgot to take the pill, you must use another form of contraception until you finish the pack of 28 days.

If you forget to take the pill for more than 2 days, your hormone levels will be stopped, which greatly decreases the effectiveness of the pill. Then talk to your doctor.

2. Your mood changes dramatically all the time.
According to a report if you are feeling that your mood is in extremes: You feel very happy, very sad, very angry from nowhere, this may be because of the pill.

External things can change a woman’s mood, but levels of estrogen and progesterone also influence mood. Therefore the type of pill should be chosen carefully by a health professional.

3. Many pimples appeared
If you started taking the pills and noticed that several pimples began to appear and your skin became more sore, it could be that the pill caused this.

Instead of totally giving up taking the pill, you can ask your doctor to prescribe other types of pills. The pills usually have the opposite effect on the skin, they improve the condition of the skin.

4. You feel a lot of headaches
Headaches appear during the menstrual cycle and varies for each woman. But beware if you are having sensitivity to light, visual disturbances and the feeling that your head is going to explode, it is possible that the pill is causing it.

Severe headaches over the pill may also indicate that you have a greater risk of suffering thrombosis. Seek out your doctor if you are feeling strong headaches.

5. Do you want to have a baby
Many women want to get pregnant but are afraid of the changes that stop taking the pill can cause in the body. When you stop taking the pill, the extra hormones leave your body, and you can resume normal ovulation, which means you can get pregnant as soon as you stop.

As soon as you stop taking the pill, you may experience some changes in your body such as irregular cycles, weight loss, acne and hair enlargement.

Follow us on Facebook – Dailyfamily.ng, Twitter – @DailyfamilyNG and Instagram @dailyfamilyng for more updates

Related Articles

Leave a Comment